Archive for August, 2017

Home » August 2017

Can Prescription Drugs Cause Ringing In the Ears?

Tinnitus, or a ringing in the ears (this can also be a whooshing or pulsing), is generally the first symptom of ototoxicity and is generally short lived, but it can have more permanent symptoms. About Tinnitus Simply defined, tinnitus is a phantom ringing, whooshing, or buzzing noise in your ear that only you can hear. People experience tinnitus in a variety of ways: In some, a headshake will make the annoyance vanish; others, however, describe the condition as debilitating. Though research is ongoing, ... Read more

Are You Wasting Cash on Over-the-Counter Hearing Aids?

Learn why self-treating hearing problems with personal sound amplification products might not be a better value after all. Big-box stores, warehouse clubs, and online retailers have made it easier than ever to buy over-the-counter hearing devices or personal sound amplification products (PSAPs), but… not so fast! For hearing loss, the help of a trained hearing care professional stands head and shoulders above self-treatment, which can cause more harm than good. What Are Personal Sound Amplification Products? PSAPs, defined by the U.S. Food and ... Read more